Science Journal of Applied Mathematics and Statistics

Volume 9, Issue 5, October 2021

  • Carleman Estimate for a Singulary Perturbed Degenerated Parabolic Equation

    Zeine Sid Elemine, Ibrahima Faye, Alassane Sy, Diaraf Seck

    Issue: Volume 9, Issue 5, October 2021
    Pages: 113-125
    Received: 23 July 2021
    Accepted: 18 August 2021
    Published: 29 October 2021
    Abstract: In this paper, we are concerned with the the internal control of an elliptic singularly perturbed degenerated parabolic equation. This parabolic equation models sand transport problem near the coast in areas subjected to the tide. We study first the null controllability result of the parabolic equation modeling sand transport equation.The limit pro... Show More
  • Estimation of Finite Population Total in Presence of Missing Values in Two-Phase Sampling

    Kemei Anderson Kimutai, Christopher Ouma Onyango, Mike Wafula

    Issue: Volume 9, Issue 5, October 2021
    Pages: 126-132
    Received: 16 September 2021
    Accepted: 9 November 2021
    Published: 17 November 2021
    Abstract: Missing data is a real problem in many surveys. To overcome the problems caused by missing data, partial deletion and single imputation methods among others have been proposed. However, problems such as discarding usable data, inaccuracy in reproducing known population parameters and standard errors are associated with them. In ratio, regression an... Show More